Open Access
Translator Disclaimer
April 2019 A Markov's theorem for extended welded braids and links
Celeste Damiani
Osaka J. Math. 56(2): 255-268 (April 2019).

Abstract

Extended welded links are a generalization of Fenn, Rimányi, and Rourke's welded links. Their braided counterpart are extended welded braids, which are closely related to ribbon braids and loop braids. In this paper we prove versions of Alexander and Markov's theorems for extended welded braids and links, following Kamada's approach to the case of welded objects.

Citation

Download Citation

Celeste Damiani. "A Markov's theorem for extended welded braids and links." Osaka J. Math. 56 (2) 255 - 268, April 2019.

Information

Published: April 2019
First available in Project Euclid: 3 April 2019

zbMATH: 07080083
MathSciNet: MR3934974

Subjects:
Primary: 20F36
Secondary: 57Q45

Rights: Copyright © 2019 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.56 • No. 2 • April 2019
Back to Top